MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.

BAXTER HEALTHCARE - DOMINICAN REPUBLIC INTRAVIA CONTAINER EMPTY; CONTAINER, I.V.
Catalog Number 2J8003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Twenty-two (22) samples were received for evaluation.Six of the returned samples were found to have rough/dried out injection ports.Four of the returned samples were found to have rough/dried out injection ports, and the injection ports were also separated from the bags.The reported condition was verified for ten of the received samples.The cause of the condition was not determined.Visual inspection on the other twelve samples did not identify any abnormalities that could have contributed to the reported condition.The reported condition was not verified for twelve of the returned samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the injection port of twenty-two (22) intravia containers were broken.The issue was further described as rubber coming out when the needle is withdrawn from the bag following filling of the container with medication.This event was observed prior to patient use.There was no patient involvement.No additional information is available.

Brand Name
INTRAVIA CONTAINER EMPTY
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key7856348
Report Number1416980-2018-05714
Device Sequence Number16426520
Product Code KPE
UDI-Device Identifier00085412029566
UDI-Public(01)00085412029566
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2022
Device Catalogue Number2J8003
Device Lot NumberDR17K29073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1